# SDR UALA2011080804146

- Difficulty date: August 7, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 87,124 hours, 13,943 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Control Quadrant
- Condition: Dirty
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW ACCOMPLISHING CONTROL CHECK CONTROL WHEEL BINDS WHEN TURNING TO THE LEFT AT APROX 4 UNITS.  ACP AILERON CONTROL CHECK PER MM.  ALSO CLEANED AND LUBED RIGHT AND LEFT LCCA QUADRANT.  OPERATED SEVERAL TIMES, OP CHECKS OKAY.
